Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Anxiety, stress. On Wellbutrin XL, stopped due to high BP, put on birth control medication. Treatment for high BP, stress?

I am a 31 year old female. I am 5 3 and weigh 127lbs. A few months ago I went to my Dr. for anxiety and she put me on Wellbutrin XL , and about a month later I found that I had high blood pressure . Initially my Dr. took me off of the Wellbutrin (for about a week) and the only change noted is that my blood pressure went up in that time, so she then put me back on the Wellbutrin and took me off of my birth control. A few days later my BP had gone down slightly, but still not in a healthy range. My BP continues to be high and none of this makes sense to me. It has been mentioned that maybe I need to have some test run to see how my kidneys are working, but I have not been back to see my Dr. recently. One other thing worth mentioning is that I am currently in nursing school and have 3 young children, so of course me stress level is a bit high.
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor